Skip to main content

Scattering for the Zakharov System in 3 Dimensions

Author(s): Hani, Zaher; Pusateri, Fabio Giuseppe; Shatah, Jalal

To refer to this page use:
Abstract: We prove global existence and scattering for small localized solutions of the Cauchy problem for the Zakharov system in 3 space dimensions. The wave component is shown to decay pointwise at the optimal rate of t (-1), whereas the Schrodinger component decays almost at a rate of t (-7/6).
Publication Date: Sep-2013
Electronic Publication Date: 9-Jun-2013
Citation: Hani, Zaher, Pusateri, Fabio, Shatah, Jalal. (2013). Scattering for the Zakharov System in 3 Dimensions. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 322 (731 - 753. doi:10.1007/s00220-013-1738-6
DOI: doi:10.1007/s00220-013-1738-6
ISSN: 0010-3616
Pages: 731 - 753
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.